MAUDE Adverse Event Report: LIMACORPORATE S.P.A MODULUS; MODULUS MODULAR STEMS (TI6AL4V) DIA 24MM TAPER B

LIMACORPORATE S.P.A MODULUS; MODULUS MODULAR STEMS (TI6AL4V) DIA 24MM TAPER B
Model Number 4310.15.120
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
A second revision total hip arthroplasty (tha) was performed on (b)(6) 2026, due to loosening associated with osteolysis.During the procedure, the surgeon explanted the following devices: modulus mod.Stem ø24 mm (product code 431015120, lot #1202597 and ster.N.(b)(4), fem.Modular head - l ø32mm (product code 5010.09.323, lot #1303276 and ster.N.(b)(4), modulus neck s taper b 12/14 (product code 7590.15.030, lot #1308590 and ster.N.(b)(4).The primary surgery was performed on (b)(6) 2013 and the first revision was performed on (b)(6) 2013.Patient is male, 67 years old with high activity level.Event happened in japan and related to (b)(4).
 
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the involved lot #1202597 and ster.N.(b)(4), no pre-existing anomaly was found on (b)(4) devices manufactured with the same lot #.A final mdr will be shared upon completion of the investigation.

Brand Name
MODULUS
Common Device Name
MODULUS MODULAR STEMS (TI6AL4V) DIA 24MM TAPER B
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24377806
Report Number3008021110-2026-00139
Device Sequence Number14671203
Product Code LPH
UDI-Device Identifier08033390004862
UDI-Public08033390004862
Combination Product (Y/N)Y
PMA/510(K) Number
K112158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number4310.15.120
Device Catalogue Number4310.15.120
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown